# SDR AALA201810299017

- Difficulty date: October 18, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,722 hours, 25,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112307201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACKED INTERCOSTAL FITTING AT FR 16 IN OPEN INBOARD UPPER HOLE RIGHT HAND SIDE AT THE NR 7 DOOR STOP FITTING. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11 DWG D53112300.
